MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO D42MM +0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY ORTHOPAEDICS INC US XTNDGLENO D42MM +0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130761142
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that intraoperative it was not possible to engage three glenosphere with the the metaglene.In the end the metaglene was also replaced, as it was it was not clear why the connection had failed.No adverse patient consequences reported.To complete the surgery a glenosphere 42+4 was implanted.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿intraoperative it was not possible to engage the glenosphere with the the metaglene.Three glenosheres did not engange with the metaglene.In the end the metaglene was also replaced, as it was it was not clear why the connection had failed.No adverse patient consequences reported.To complete the surgery a glenosphere 42+4 was implanted." product description: xtndgleno d42mm +0mm shrtpst, product code: 130761142, lot number: d24073749, quantity manufactured: (b)(4), date of manufacture: 02-aug-2024, expiry date: 31-jul-2029, ifu reference: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: xtndgleno d42mm +0mm shrtpst, product code: 130761142, lot number: d24073749, quantity manufactured: (b)(4), date of manufacture: 02-aug-2024, expiry date: 31-jul-2029, ifu reference: (b)(4).Device history review: a manufacturing record evaluation were performed for the finished device 130761142, lot number d24073749, and no non-conformances / manufacturing irregularities were identified.

Brand Name
XTNDGLENO D42MM +0MM SHRTPST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21044041
Report Number1818910-2024-26159
Device Sequence Number7573679
Product Code PHX
UDI-Device Identifier10603295502562
UDI-Public(01)10603295502562
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130761142
Device Lot NumberD24073749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown